# SDR AALA202412123876

- Difficulty date: December 8, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 75,958 hours, 29,399 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: R3 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT IN CRUISE ECAM DOOR RIGHT AFT EMERGENCY EXIT ON DOOR PAGE 3R WAS INTERMITTENTLY FLASHING AMBER.  (OPEN)
